# SDR 97ZZZX4667

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258B
- Make and model: Beech 58
- Aircraft serial: TH1141
- Engine: Cont IO520CB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube Assy
- Part number: 9696001117
- Condition: Chafed
- Location: Lt Eng Fire Wall
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE LOST OIL.  ENGINE SHUT DOWN, LANDED IN JOHNSTOWN, PA.  FOUND HOLE CHAFED THROUGH UNFEATHERING ACCUMULATOR TUBE ASSY AT FIRE WALL.  REMOVED AND REPLACED LINE, SERVICED ENGINE WITH OIL.  OPS CHECKED GOOD.
